# SDR MALA050532

- Difficulty date: November 10, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 12,293 hours, 11,530 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TAKEOFF WAS ENG NR 4 AIR ONLY.  AFTER PERFORMING TAKEOFF CHECK NOTICED ODOR.  PERFORMED SMOKE, FIRE, FUMES CHECKLIST.  RETURNED TO MSP.  SMOKE DISSIPATED AS CHECKLIST PROGRESSED.  PERFORMED COMP WASH.
